Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 13 of 17 found articles
 
 
  On the existence of solutions for a strongly degenerate system
 
 
Title: On the existence of solutions for a strongly degenerate system
Author: González Montesinos, María Teresa
Ortegón Gallego, Francisco
Appeared in: Comptes Rendus mathematique
Paging: Volume 343 (2006) nr. 2 pages 5 p.
Year: 2006
Contents:
Publisher: Académie des sciences
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 13 of 17 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands